# SDR DALA2024051005088

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 73,697 hours, 9,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3321 15WL FAULTED WHEN PERFORMING EPSU TEST. CORRECTIVE ACTION: REPLACED EPSU BATTERY AT FIN: 15WL IN REF TO A330 AMM 33-51. SYSTEM TEST GOOD. (0334871)
